EconPapers    
Economics at your fingertips  
 

On shifted periodic solutions of two nonlinear equations

Xian-jing Lai and Jie-fang Zhang

Chaos, Solitons & Fractals, 2005, vol. 23, issue 4, 1399-1404

Abstract: Using the linear superposition approach, we find periodic solutions with shifted periods and velocities of the (2+1)-dimensional modified Zakharov–Kuznetsov equation and the (3+1)-dimensional Kadomtsev–Petviashvili equation by making appropriate linear superpositions of known periodic solutions. This unusual procedure of generating solutions of nonlinear evolution equations is successful as a consequence of some cyclic identities satisfied by the Jacobi elliptic functions which reduce by 2 (or a larger even number) the degree of cyclic homogeneous polynomials in Jacobi elliptic functions.

Date: 2005
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077904003960
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:23:y:2005:i:4:p:1399-1404

DOI: 10.1016/j.chaos.2004.06.042

Access Statistics for this article

Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros

More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().

 
Page updated 2025-03-19
Handle: RePEc:eee:chsofr:v:23:y:2005:i:4:p:1399-1404